The Bierens Test under Data Dependence

R.M. de Jong

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1-32
JournalJournal of Econometrics
Volume72
Issue number1-2
DOIs
Publication statusPublished - 1996

Cite this

de Jong, R.M. / The Bierens Test under Data Dependence. In: Journal of Econometrics. 1996 ; Vol. 72, No. 1-2. pp. 1-32.
@article{50ce31eed42543f8964a5f85114feafd,
title = "The Bierens Test under Data Dependence",
author = "{de Jong}, R.M.",
year = "1996",
doi = "10.1016/0304-4076(94)01712-3",
language = "English",
volume = "72",
pages = "1--32",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "1-2",

}

The Bierens Test under Data Dependence. / de Jong, R.M.

In: Journal of Econometrics, Vol. 72, No. 1-2, 1996, p. 1-32.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The Bierens Test under Data Dependence

AU - de Jong, R.M.

PY - 1996

Y1 - 1996

U2 - 10.1016/0304-4076(94)01712-3

DO - 10.1016/0304-4076(94)01712-3

M3 - Article

VL - 72

SP - 1

EP - 32

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 1-2

ER -